# SDR SWAA2021091003393

- Difficulty date: August 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-368396 / [01] TOOK MEASURE OF CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IS L: 0.435. AND NO FOUND ALLOWABLE DAMAGE ON SRM MUST BE REPAIR .; [03] PERFORMED CUT AND REMOVED THE DAMAGE FROM VERTICAL STIFFENER AND WEB OF THE INSPAR RIB LOC . INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER. I.A.W B737-700 SRM 55-10-09-2R-4 REPAIR 4 . [07] PERFORMED CUT AND REMOVED THE DAMAGE FROM LOWER CORD OF THE INSPAR RIB . LOCATED STAB STA 120.30 AT 19 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER. I.A.W B737-700 SRM 55-10-09-2R-5 REPAIR 5 . AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMEGE .; [08] VERIFIED STEP 7;NOT FOUND ADDITIONAL DAMAGE;[20] INSTALLED REPAIR PARTS T-SECTION (1E/A) ANGLE (1E/A) AND SHIM (2E/A) AND FILLER (1E/A) OF INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 TABLE 201 FIGURE 204 AND IAW B737-700 SRM 51-40-02; [21] REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 TABLE 201 FIGURE 204; [22] CERTIFIED STEP 20 AND COMPLETED TASK CARD; [23] CERTIFIED STEP 20 RII
